Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 1, Pages 105–109 (Mi tvp4867)  

Short Communications

Information Theory with an Abstract Alphabet (Generalized Forms of McMillans Limit Theorem for the Case of Discrete and Continuous Times)

A. Pérez

Prague

Abstract: The paper discusses the various ways of generalizing the theorem mentioned.

Full text: PDF file (604 kB)

English version:
Theory of Probability and its Applications, 1959, 4:1, 99–102

Received: 27.02.1958

Citation: A. Pérez, “Information Theory with an Abstract Alphabet (Generalized Forms of McMillans Limit Theorem for the Case of Discrete and Continuous Times)”, Teor. Veroyatnost. i Primenen., 4:1 (1959), 105–109; Theory Probab. Appl., 4:1 (1959), 99–102

Citation in format AMSBIB
\Bibitem{Per59}
\by A.~P\'erez
\paper Information Theory with an Abstract Alphabet (Generalized Forms of McMillans Limit Theorem for the Case of Discrete and Continuous Times)
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 1
\pages 105--109
\mathnet{http://mi.mathnet.ru/tvp4867}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 1
\pages 99--102
\crossref{https://doi.org/10.1137/1104007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4867
  • http://mi.mathnet.ru/eng/tvp/v4/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •     Theory of Probability and its Applications
    Number of views:
    This page:76
    Full text:51

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022